Publication
Title
General solutions of quantum mechanical equations of motion with time-dependent Hamiltonians: a Lie algebraic approach
Author
Abstract
Language
English
Source (journal)
Reports on mathematical physics
Publication
2010
Volume/pages
65(2010), p. 77-107
ISI
000275029600004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.03.2010
Last edited 15.10.2018
To cite this reference